# SDR 2007FA0001058

- Difficulty date: December 4, 2007
- Submitted: December 4, 2007
- Operation: General aviation
- Aircraft: N23404
- Make and model: Beech A100
- Aircraft serial: B234
- Aircraft time: 10,027 hours
- Engine: Pwa PT6A60A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Arced
- Location: Electrical
- Part time: 10,027 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: A

## Discrepancy

PARTIAL ELECTRICAL POWER LOSS TO COMPONENTS FROM RT NR 1 AND NR 2 SUBPANEL CIRCUIT BREAKERS.  FOUND RT CIRCUIT PANEL CONNECTOR SOCKET MODULE AND SOCKET RT 1B BURNED.  REPLACED MODULE (NR 8 WIRE-4 SOCKET) AND 4 SOCKETS.  REPLACED PINS (4).  FUNCTION CHECK SATISFACTORY.  SUGGEST THESE HEAVY WIRE CONNECTIONS BE CHECKED MORE CLOSELY ON THE OLDER AIRCRAFT. THIS PARTICULAR AIRCRAFT IS 30 YEARS OLD.
